# SDR AALA20120112TUL17

- Difficulty date: January 12, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 34,733 hours, 16,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR BEAM LONGERON 28 RIGHT AT STATION 1163.  INSTALLED FULL LENGTH DOOR BEAM REPAIR DOUBLER PER AARD 51-10-00-3 AND EA MD80-53-021252.
